# SDR TRBA2011033

- Difficulty date: April 2, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,089 hours, 29,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GO10
- Part serial: 3402
- Condition: Failed
- Location: E/E Bay
- Part time: 27 hours, 32 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

10 MINS AFTER POWER UP, MASTER WARNING ON CAP.  ELECTRICAL SMOKE.  R & R AVIONIC SMOKE DETECTOR IAW JIC 26-15-21, OPS CK GOOD.
